# SDR 95FDEA00080

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 18136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: M374323
- Condition: Gouged
- Location: Bs 1345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN SKIN BS 1345 STR 11L.  CUT OUT DAMAGE AT BS 1345, STR 11L.  FABRICATED, INSTALLED DOUBLER AND FILLER PER FEDEX SRM 54-30-3.
